Open Access
Translator Disclaimer
July 2015 A characterization of the tempered distributions supported by a regular closed set in the Heisenberg group
Yasuyuki Oka
Tsukuba J. Math. 39(1): 97-119 (July 2015). DOI: 10.21099/tkbjm/1438951819

Abstract

The aim of this paper is to give a characterization of the tempered distributions supported by a (Whitney's) regular closed set in the Euclidean space and the Heisenberg group by means of the heat kernel method. The heat kernel method, introduced by T. Matsuzawa, is the method to characterize the generalized functions on the Euclidean space by the initial value of the solutions of the heat equation.

Citation

Download Citation

Yasuyuki Oka. "A characterization of the tempered distributions supported by a regular closed set in the Heisenberg group." Tsukuba J. Math. 39 (1) 97 - 119, July 2015. https://doi.org/10.21099/tkbjm/1438951819

Information

Published: July 2015
First available in Project Euclid: 7 August 2015

zbMATH: 06486344
MathSciNet: MR3383880
Digital Object Identifier: 10.21099/tkbjm/1438951819

Subjects:
Primary: 46F05 , 46F15 , 81S30

Keywords: heat equation , regular closed sets in the Heisenberg group , Tempered distributions in the Heisenberg group

Rights: Copyright © 2015 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.39 • No. 1 • July 2015
Back to Top